Alert archive / Kansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 152, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Jun 1, 2011, 8:42 PM CDT for Leavenworth County, Kansas. It was in force for 33 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 1, 2011, 8:42 PM CDT (01:42 UTC)
- Expired
- Jun 1, 2011, 9:15 PM CDT
- In force
- 33 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
County Leavenworth County, KS
The radar
The Pleasant Hill radar (KEAX), 78 km from the middle of the area, began a volume at 01:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 1, 8:42 PM CDT | HAIL 1.5 | Tonganoxie, KS | |
| Jun 1, 9:06 PM CDT | TSTM WND GST 70 | 3 Nw Basehor, KS | |
| Jun 1, 9:07 PM CDT | TSTM WND DMG | 3 Nw Basehor, KS | TWO 70 FOOT OAK TREES KNOCKED DOWN. |
| Jun 1, 9:07 PM CDT | HAIL 1.75 | 2 Nw Basehor, KS | |
| Jun 1, 9:07 PM CDT | HAIL 1.75 | 3 Nw Basehor, KS | |
| Jun 1, 9:10 PM CDT | TSTM WND GST 60 | 4 Nw Basehor, KS | TREES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 1.7 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1634 J/kg
- Mixed-layer CIN
- -93 J/kg
- Mixed-layer LCL
- 780 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 131 m²/s²
- 0-3 km storm-relative helicity
- 229 m²/s²
- Significant tornado parameter
- 1.4
- Supercell composite
- 10.8
The text
As transmitted, in the capitals the NWS used until 2016.
946 WUUS53 KEAX 020142 SVREAX KSC103-020215- /O.NEW.KEAX.SV.W.0152.110602T0142Z-110602T0215Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 842 PM CDT WED JUN 1 2011 THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHERN LEAVENWORTH COUNTY IN NORTHEAST KANSAS... * UNTIL 915 PM CDT * AT 837 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE THUNDERSTORM PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH...AND GOLF BALL SIZE HAIL. THIS STORM WAS LOCATED NEAR TONGANOXIE...AND MOVING NORTHEAST AT 10 MPH. * LOCATIONS IMPACTED INCLUDE... BASEHOR AND JARBALO. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3925 9502 3914 9490 3908 9508 3914 9514 TIME...MOT...LOC 0142Z 228DEG 11KT 3911 9506 WIND...HAIL 60MPH 1.75IN $$ DEROCHE
2 follow-up statements
759 WWUS53 KEAX 020156 SVSEAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 856 PM CDT WED JUN 1 2011 KSC103-020215- /O.CON.KEAX.SV.W.0152.000000T0000Z-110602T0215Z/ LEAVENWORTH KS- 856 PM CDT WED JUN 1 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL LEAVENWORTH COUNTY UNTIL 915 PM CDT... AT 851 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH...AND GOLF BALL SIZE HAIL. THIS STORM WAS LOCATED 4 MILES WEST OF BASEHOR...MOVING NORTHEAST AT 15 MPH. IN ADDITION...AT 837 PM...TRAINED WEATHER SPOTTERS REPORTED GOLF BALL SIZED HAIL IN TONGANOXIE. LOCATIONS IMPACTED INCLUDE... BASEHOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3918 9510 3925 9502 3914 9490 3910 9502 TIME...MOT...LOC 0155Z 232DEG 12KT 3914 9500 WIND...HAIL 60MPH 1.75IN $$ DEROCHE
272 WWUS53 KEAX 020204 SVSEAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 904 PM CDT WED JUN 1 2011 KSC103-020215- /O.CON.KEAX.SV.W.0152.000000T0000Z-110602T0215Z/ LEAVENWORTH KS- 904 PM CDT WED JUN 1 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL LEAVENWORTH COUNTY UNTIL 915 PM CDT... AT 901 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH...AND GOLF BALL SIZE HAIL. THIS STORM WAS LOCATED NEAR BASEHOR...MOVING NORTHEAST AT 10 MPH. LOCATIONS IMPACTED INCLUDE... MAINLY RURAL AREAS OF CENTRAL LEAVENWORTH COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL UP TO THE SIZE OF GOLF BALLS. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. && LAT...LON 3916 9492 3912 9500 3917 9505 3923 9500 TIME...MOT...LOC 0203Z 216DEG 9KT 3917 9499 WIND...HAIL 60MPH 1.75IN $$ DEROCHE
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 6:30 PM CDT, 2 hours 12 minutes earlier.
Area forecast discussion, Jun 1, 6:30 PM CDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 630 PM CDT WED JUN 1 2011 ...UPDATED AVIATION DISCUSSION... .DISCUSSION... /300 PM CDT WED JUN 1 2011/ A WEAK WARM FRONT STRETCHING FROM MHK KANSAS SOUTHWEST TO SOUTHERN MISSOURI MARKS THE LEADING EDGE OF A HIGHLY UNSTABLE AIR MASS. STRONG THUNDERSTORMS WERE DEVELOPING ALONG THE LEADING EDGE OF THIS BOUNDARY. FOR THE MOST PART...THE STORMS HAVE BEEN BELOW SEVERE LIMITS DUE TO WEAK SHEAR. A FEW STORMS MAY PRODUCE MARGINALLY SEVERE HAIL AND DAMAGING WINDS...ESPECIALLY DUE TO THE PULSE NATURE OF THE CONVECTION. THE BOUNDARY WILL LIFT NORTHEAST THROUGH THE NIGHT WITH THE CONVECTION TO SLOWLY SPREAD NORTHEAST INTO WESTERN MISSOURI. STORMS MAY TEND TO DIMINISH TOWARD SUNSET. HOWEVER...WEAK ISENTROPIC LIFT MAY REGENERATE OR MAINTAIN CONVECTION ACROSS NORTHERN MISSOURI TONIGHT WITH MUCAPES AROUND 2000 J/KG. ALTHOUGH SHEAR WILL BE WEAK...A FEW STORMS MAY PRODUCE SMALL HAIL...GUSTY WINDS AND LOCALLY HEAVY RAINFALL. THE ISENTROPIC LIFT WILL END ACROSS NORTHERN MISSOURI THURSDAY MORNING WITH A MID LEVEL CAP SPREADING EAST INTO MISSOURI AS THE UPPER RIDGE BUILDS INTO THE PLAINS. THIS SHOULD PRECLUDE ADDITIONAL CONVECTION THROUGH AT LEAST FRIDAY. OTHERWISE...TEMPERATURES WILL CONTINUE TO WARM THROUGH FRIDAY WITH HEAT INDICES APPROACHING 100 DEGREES ON FRIDAY. DB MEDIUM RANGE (SAT-WED)... DEVELOPING MID-ATLANTIC BLOCKING WILL ALLOW THE SYNOPTIC FLOW PATTERN TO SLOW SIGNIFICANTLY OVER MUCH OF THE CONUS AS WE MOVE INTO AND THROUGH THE MEDIUM RANGE FORECAST. LONG RANGE MODELS REMAIN IN REASONABLE AGREEMENT ALLOWING A SUMMERLIKE UPR RIDGE TO DEVELOP OVER THE CONUS. CONDITIONS UNDER THIS RIDGE WILL BE TYPICAL TO THOSE OF JULY...WITH THE 588 DM RIDGE SUPPORTING UPR 80S TO LOWER 90S EACH AFTERNOON. A HIGHER SPIKE IN TEMPERATURES WILL BE PREVENTED BY THE RETURN OF RATHER OPPRESSIVE HUMIDITY VALUES AS DEWPOINTS CLIMB INTO THE UPPER 60S TO 70S EACH AFTERNOON THANKS IN PART TO INCREASING EVAPOTRANSPIRATION. HEAT INDEX READINGS MAY CLIMB INTO THE MIDDLE TO UPR 90S. REGARDING PRECIPITATION CHANCES...FORECAST SOUNDINGS CONTINUE TO SUGGEST MODEST CAPPING WHICH SHOULD PREVENT PRECIPITATION FOR MUCH OF THE AREA INTO NEXT WEEK. HOWEVER THE DEGREE OF SHORTWAVE ENERGY TRAPPED UNDER THE RIDGE...TYPICALLY A POOR FORECAST FOR MEDIUM RANGE MODELS...IS EXPECTED TO VARY FROM MODEL RUN TO MODEL RUN. ANY SHORTWAVE TRAPPED UNDER THE RIDGE GIVEN THE WEAK FLOW COULD PRODUCE SCT DIURNAL TSRA BY NEXT WEEK. DUX && .AVIATION... FOR THE 00Z TAFS...SEVERAL CLUSTERS OF SHOWERS AND THUNDERSTORMS OVER NORTHEAST AND EAST CENTRAL KS WILL MOVE SLOWLY EAST THIS EVENING AND AFFECT KMCI/KMKC. IT APPEARS THE NORTHERN-MOST CLUSTER OF STORMS WILL PASS JUST SOUTH OF KSTJ. THIS ACTIVITY SHOULD WEAKEN AS IT PASSES THROUGH AND SHOULD EXIT THE TERMINALS A COUPLE HOURS INTO THE FORECAST. EXCEPT FOR NW MO...SHOULD THEN EXPECT DRY AND VFR CONDITIONS FOR THE REST OF THE PERIOD. HAVE SOME CONCERN THAT BUILDING CONVECTION NOW MOVING INTO NORTH CENTRAL KS COULD ROLL EAST OVERNIGHT AND PASS CLOSE TO KSTJ DURING THE PRE-DAWN HOURS. WILL INSERT VCTS TO DENOTE THIS POSSIBILITY. SURFACE PRESSURE GRADIENT TIGHTENS UP ON THURSDAY AND EXPECT TO SEE GUSTY SOUTHERLY WINDS FROM MID MORNING THROUGH THE END OF THE FORECAST. MJ && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Jun 1, 6:57 PM CDT, 1 hour 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 657 PM CDT WED JUN 1 2011 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-021215- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 657 PM CDT WED JUN 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO WEAKEN AS THEY TRACK EAST THROUGH EASTERN KANSAS AND WEST CENTRAL MISSOURI DURING THE FIRST PART OF THIS EVENING. A SECOND AREA OF THUNDERSTORMS OVER NORTH CENTRAL KANSAS WILL ALSO MOVE EAST AND LIKELY HOLD TOGETHER ALL NIGHT AS IT MOVES ACROSS NORTHERN MISSOURI AFTER MIDNIGHT. WHILE MOST OF THE STORMS WILL REMAIN BELOW SEVERE LIMITS AN ISOLATED SEVERE THUNDERSTORM IS POSSIBLE THROUGH AROUND 9 PM OVER PARTS OF EXTREME EAST CENTRAL KANSAS AND EXTREME WEST CENTRAL MISSOURI. LARGE HAIL WOULD BE THE PRIMARY SEVERE THREAT AS WELL AS ISOLATED POCKETS OF HEAVY RAINFALL. THUNDERSTORMS LATER TONIGHT SHOULD REMAIN BELOW SEVERE LIMITS WITH SMALL HAIL...GUSTY WINDS AND LOCALLY HEAVY RAINFALL POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A FEW THUNDERSTORMS MAY LINGER IN NORTH CENTRAL MISSOURI THURSDAY MORNING. THE STORMS ARE NOT EXPECTED TO BE SEVERE. FOR THURSDAY INTO EARLY NEXT WEEK...TEMPERATURES WILL BEGIN TO CLIMB BACK INTO THE UPPER 80S AND LOWER 90S WITH HEAT INDICES RISING INTO THE MIDDLE AND UPPER 90S. ISOLATED THUNDERSTORMS ARE ALSO POSSIBLE THIS WEEKEND AND EARLY NEXT WEEK. THE STORMS ARE NOT EXPECTED TO BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED TO BE NEEDED TONIGHT. MJ
In the hours before
Local storm report, Jun 1, 7:36 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
736 PM CDT WED JUN 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM HAIL 4 W LANSING 39.25N 94.96W
06/01/2011 E1.00 INCH LEAVENWORTH KS EMERGENCY MNGR
&&
AJSpecial weather statement, Jun 1, 7:40 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 740 PM CDT WED JUN 1 2011 KSZ025-020115- ATCHISON KS- 740 PM CDT WED JUN 1 2011 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ATCHISON COUNTY UNTIL 815 PM CDT... AT 737 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR EFFINGHAM...OR 10 MILES NORTHWEST OF NORTONVILLE...MOVING EAST AT 15 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... EFFINGHAM...LANCASTER AND FARMINGTON. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. LAT...LON 3960 9528 3944 9527 3946 9553 3957 9553 TIME...MOT...LOC 0040Z 271DEG 15KT 3952 9544 DEROCHE
Special weather statement, Jun 1, 8:06 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 806 PM CDT WED JUN 1 2011 KSZ103-020130- LEAVENWORTH KS- 806 PM CDT WED JUN 1 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LEAVENWORTH COUNTY UNTIL 830 PM CDT... AT 801 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES SOUTHWEST OF TONGANOXIE...MOVING EAST AT 20 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... TONGANOXIE AND RENO. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. LAT...LON 3915 9501 3905 9495 3902 9519 3907 9519 TIME...MOT...LOC 0105Z 251DEG 19KT 3905 9516 DEROCHE
Local storm report, Jun 1, 8:21 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
821 PM CDT WED JUN 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0816 PM HAIL 1 ESE RENO 39.04N 95.10W
06/01/2011 E1.00 INCH LEAVENWORTH KS EMERGENCY MNGR
&&
AJLocal storm report, Jun 1, 8:37 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
837 PM CDT WED JUN 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0837 PM HAIL TONGANOXIE 39.11N 95.08W
06/01/2011 E1.75 INCH LEAVENWORTH KS PUBLIC
&&
AJSpecial weather statement, Jun 1, 8:39 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 839 PM CDT WED JUN 1 2011 KSZ025-MOZ020-028-020230- ATCHISON KS-BUCHANAN MO-PLATTE MO- 839 PM CDT WED JUN 1 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PLATTE... SOUTHWESTERN BUCHANAN AND EASTERN ATCHISON COUNTIES UNTIL 930 PM CDT... AT 837 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR ATCHISON...MOVING EAST AT 20 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... LEWIS AND CLARK VI...BEAN LAKE AND IATAN. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3958 9484 3946 9482 3947 9517 3953 9518 TIME...MOT...LOC 0139Z 266DEG 18KT 3950 9512 DEROCHE
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 7:29 PM CDT | Special Weather Statement | EAX | Leavenworth | 46 min |
| Jun 1, 7:40 PM CDT | Special Weather Statement | EAX | Atchison | 35 min |
| Jun 1, 8:06 PM CDT | Special Weather Statement | EAX | Leavenworth | 24 min |
| Jun 1, 8:16 PM CDT | Severe Thunderstorm Warning | EAX | Leavenworth | 29 min |
| Jun 1, 9:15 PM CDT | Severe Thunderstorm Warning | EAX | Leavenworth | 30 min |
| Jun 2, 4:53 AM CDT | River Flood Warning | EAX | Atchison, Leavenworth | 34 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.